# SDR SIMA201014601

- Difficulty date: May 24, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 17,148 hours, 14,375 cycles
- Engine: Rroyce AE3007A13
- Engine time: 23,026 hours, 19,496 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070402
- Part serial: CAE311410
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 23,026 hours, 19,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3071 DURING THE CLIMBOUT THE CREW REPORTED A STRONG OIL ODOR AT 11000 FEET.  THE ODOR DECREASED ONCE THE NUMBER 1 PACK WAS TURNED OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 1 ENGINE IAW 71-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
